skip to main content

DOE PAGESDOE PAGES

Title: Non-Markovian dynamics of a superconducting qubit in an open multimode resonator

Authors:
; ;
Publication Date:
Grant/Contract Number:
SC0016011
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review A
Additional Journal Information:
Journal Name: Physical Review A Journal Volume: 94 Journal Issue: 6; Journal ID: ISSN 2469-9926
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1336967

Malekakhlagh, Moein, Petrescu, Alexandru, and Türeci, Hakan E. Non-Markovian dynamics of a superconducting qubit in an open multimode resonator. United States: N. p., Web. doi:10.1103/PhysRevA.94.063848.
Malekakhlagh, Moein, Petrescu, Alexandru, & Türeci, Hakan E. Non-Markovian dynamics of a superconducting qubit in an open multimode resonator. United States. doi:10.1103/PhysRevA.94.063848.
Malekakhlagh, Moein, Petrescu, Alexandru, and Türeci, Hakan E. 2016. "Non-Markovian dynamics of a superconducting qubit in an open multimode resonator". United States. doi:10.1103/PhysRevA.94.063848.
@article{osti_1336967,
title = {Non-Markovian dynamics of a superconducting qubit in an open multimode resonator},
author = {Malekakhlagh, Moein and Petrescu, Alexandru and Türeci, Hakan E.},
abstractNote = {},
doi = {10.1103/PhysRevA.94.063848},
journal = {Physical Review A},
number = 6,
volume = 94,
place = {United States},
year = {2016},
month = {12}
}

Works referenced in this record:

Resonance Absorption by Nuclear Magnetic Moments in a Solid
journal, January 1946
  • Purcell, E. M.; Torrey, H. C.; Pound, R. V.
  • Physical Review, Vol. 69, Issue 1-2, p. 37-38
  • DOI: 10.1103/PhysRev.69.37